# SDR 08FDEA02437

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53611640200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR15C-FR17-Y953 MAIN DECK SEAT TRACK CORRODED.  REMOVED THE RELATIVE FASTENERS FOR ACCESS PER SRM 51-40-21. REMOVED THE CORROSION PER SRM 51-74-10/201.  APPLIED ALODINE COATING PER SRM 51-21-10/001. NDT MEASURED THE REMAINING THICKNESS PER NTM 51-10-04. THE ORIGINAL THICKNESS OF THE REWORKED FLANGE IS 0.079 INCH,  OUT OF THE ALLOWABLE LIMITS PER SRM 53-12-16 & 53-10-00.  REMOVED THE DAMAGED SEAT TRACK PER SRM 51-40-21.  FABRICATED A NEW SEAT TRACK PER DWG: A53611640.  DRILLED FASTENER HOLES IN THE NEW PART PER SRM 51-40.  APPLIED ALODINE PER SRM 51-21-10.  INSTALLED THE NEW PARTS PER SRM 51-40-21.  RESTORED FINISH PER AMM 51-75-10.
